Some applications via common quadruple fixed point theorems in G-metric spaces

B. Srinuvasa Rao, D. Ram Prasad, G.N.V. Kishore

Abstract


In this paper, we establish the existence of common Quadruple fixed point results for (ψ,φ)- type contraction of six mappings in G-metric spaces. Some interesting consequences of our results are achieved. Moreover, we give an illustration which presents the applicability of the achieved results.

Full Text: PDF

Published: 2019-11-06

How to Cite this Article:

B. Srinuvasa Rao, D. Ram Prasad, G.N.V. Kishore, Some applications via common quadruple fixed point theorems in G-metric spaces, J. Math. Comput. Sci., 10 (2020), 189-218

Copyright © 2020 B. Srinuvasa Rao, D. Ram Prasad, G.N.V. Kishore. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS